# SDR DXTA2024120201324

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N506QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0043
- Aircraft time: 8,356 hours, 5,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CLE1090130
- Part serial: 269000572
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERG EXIT LIGHT: UNDER SEAT 5, EMER LIGHT DOES NOT ILLUMINATE WHEN LIGHT SWITCH IS IN THE ON POSITION. CORRECTIVE ACTION; REPLACED FLOOR EMERGENCY LIGHT. OPS CHECK GOOD AT THIS TIME. ALL WORK ACCOMPLISHED IAW CE-680AS AMM 33-50-00,
